IJPAM: Volume 14, No. 1 (2004)

INNER PROJECTIONS AND GENERALIZATIONS
OF PROPERTY $N_p$ FOR NON-LINEARLY
EMBEDDED PROJECTIVE VARIETIES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we use a recent paper by Choi, Kang and Kwak on Property $N_{p,k}$ for inner projections of curves to the non-linearly normal case and to the higher dimensional case.

Received: April 8, 2004

AMS Subject Classification: 14N05, 14H50

Key Words and Phrases: inner projections, syzygies, minimal free resolution, Property $N_p$

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 14
Issue: 1